Crossref journal-article
Wildlife Disease Association
Journal of Wildlife Diseases (4415)
Bibliography

Lord, R. D. (1992). Seasonal Reproduction of Vampire Bats and Its Relation to Seasonality of Bovine Rabies. Journal of Wildlife Diseases, 28(2), 292–294.

Authors 1 University of Pennsylvania
  1. Rexford D. Lord (first) University of Pennsylvania
References 0 Referenced 32

None

Dates
Type When
Created 11 years, 10 months ago (Oct. 24, 2013, 8:46 p.m.)
Deposited 2 years, 5 months ago (March 30, 2023, 8:47 a.m.)
Indexed 4 weeks ago (Aug. 2, 2025, 12:08 a.m.)
Issued 33 years, 4 months ago (April 1, 1992)
Published 33 years, 4 months ago (April 1, 1992)
Published Print 33 years, 4 months ago (April 1, 1992)
Funders 0

None

@article{Lord_1992, title={Seasonal Reproduction of Vampire Bats and Its Relation to Seasonality of Bovine Rabies}, volume={28}, ISSN={0090-3558}, url={http://dx.doi.org/10.7589/0090-3558-28.2.292}, DOI={10.7589/0090-3558-28.2.292}, number={2}, journal={Journal of Wildlife Diseases}, publisher={Wildlife Disease Association}, author={Lord, Rexford D.}, year={1992}, month=apr, pages={292–294} }